Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/40820
Title: Numerical solution of first kind singular integral equation with Hilbert-type multiple integral
Other Titles: Чисельне розв'язання сингулярного інтегрального рівняння першого роду з кратним інтегралом типу Гільберта
Authors: Polyanskaya, Tatyana Semenovna
Naboka, Olena Oleksiyivna
Keywords: singular integral equation; method of discrete singularities; сингулярне інтегральне рівняння; метод дискретних особливостей
Issue Date: 2018
Publisher: НТУ "ХПІ"
Citation: Polyanskaya T. S. Numerical solution of first kind singular integral equation with Hilbert-type multiple integral / T. S. Polyanskaya, O. O. Naboka // Вісник Національного технічного університету "ХПІ". Сер. : Математичне моделювання в техніці та технологіях = Bulletin of the National Technical University "KhPI". Ser. : Mathematical modeling in engineering and technologies : зб. наук. пр. – Харків : НТУ "ХПІ", 2018. – № 27 (1303). – С. 100-105.
Abstract: In the paper a first kind singular integral equation containing a Hilbert-type double integral over the domain [0,2 π]×[0,2 π] is studied. The necessary conditions providing solvability of this equation are given. The equation studied is discretized under additional assumptions by the method of discrete singularities. The unique solvability of the discrete problem obtained is proved. The speed of convergence of the solution of the discrete problem to the exact solution of the initial singular integral equation is estimated.
Досліджено сингулярне інтегральне рівняння першого роду з подвійним інтегралом типу Гільберта, у випадку, коли областю інтегрування є добуток [0,2 π]×[0,2 π]. Наведено необхідні умови, за яких це рівняння має розв'язок. Проведено дискретизацію рівняння, що вивчається, за додаткових умов на основі метода дискретних особливостей. Доведена однозначна розв'язність дискретної задачі і дана оцінка скорості збіжності розв'язку цієї задачі до точного розв'язку заданого сингулярного інтегрального рівняння.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/40820
Appears in Collections:Вісник № 27
Кафедра "Вища математика"

Files in This Item:
File Description SizeFormat 
vestnik_KhPI_2018_27_Polyanskaya_Numerical_solution.pdf235,71 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.